# SDR HEEA978958

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: 412050013115
- Condition: Leaking
- Location: Emerg Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BAG LEAKING DURING FLOAT INSPECTION.
